Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Gastritis - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Digestion and Bowels
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1762 Questions
User :   Hi, i have gastritis problem, it has increased now, i faced breathing problem 2 days back, and have been given many antacids but the problem still persists, yesterday, i had very bad breathing problem and was rushed to hospital and i was given a nexpro rd(20) tab to take before eating anything. As an emergency treatment i was given an injection after which i felt better and could sleep. But today, again i am facing some gastritis problem - light heart burn, moreover i am feeling dizziness and am unabe to stand for even 5 min...i feel very tired and feel like i will faint. Because of nexpro rd , i am having dry mouth, but i wanted to know, when will i overvome my acid problem so as to lead a normal life. I as such dont eat spicy food much and avoid caffeine also.
Doctor :   Let me read it
Doctor :  
Nexpro RD is a very good capsule
User :   hi
Doctor :  
It really helps in decreasing the gastric output
Doctor :  
and thereby improves your symptoms
User :   yes, yesterday night i felt lot better
Doctor :   Ok

User :   but today i still have gaastritis problem
Doctor :   Did you take the medicine today morning?
User :   in morning i took nexpro - 1 tablet adn had breakfast
User :   and then sucralfil syrup after breakfast
Doctor :  
Ok
Doctor :  
Injection was a stronger one
User :   but my problem is that, i am feeling extreme fatigue
Doctor :  
but capsule takes some time to start its action
Doctor :  
Ok
User :   i am unable to stand even for 5 min
Doctor :   Ok
User :   i fee dizziness, feel like am about to fall
Doctor :  
What is the problem you are having while standing?
Doctor :   That is due to the problem with gastric and a problem with vestibular apparatus

User :   dizziness and extreme fatigue, black out
Doctor :  
which is responsibe for maintaining posture
User :   vestibular?
Doctor :   Yes that is an organ within the ear

User :   ok
Doctor :   That would be causing the problem

User :   what shall i do now?
Doctor :  
You can minimise the symptoms by avoiding jerky movements
Doctor :  
Meaning sudden change of posture
Doctor :  
Also I would recommend an ECG to be done
User :   but are these the side effects of medicine or
Doctor :   No

User :   symptoms of acid reflux?
Doctor :  
It does not contain such problems
Doctor :  
Yes, acid reflux will also cause it
Doctor :  
Both are interlinked
User :   i got an chest X-ray...it was perfectlt normal
Doctor :  
Ok
Doctor :  
ECG is different one
User :   a week ago, i had an UTI and was taking antibiotics for that
Doctor :  
I suggest you to get one
Doctor :  
Ok
Doctor :  
Yes the antibiotics would have aggravated the condition
User :   yes
Doctor :  
So, anyway now you are off it
User :   but y ECG?
User :   yes, now i am free of UTI
Doctor :   Because giddiness/dizziness
Doctor :  
is sometimes related to cardiac problems as well
Doctor :  
So, I want you to rule that out
User :   i thought it is due to acute acidity ...cos
Doctor :   Yes, mostly that

User :   before n all aslo, i used to get dizziness cos of acidity
Doctor :  
but it is always safe to rule out Cardiac issues
User :   ok
Doctor :  
Thats why
Doctor :  
I recommend that
User :   r u sure it is not due to acidity?
Doctor :  
I am more sure that it is due to acidity
User :   cos gastritis is my biggest problem, i often get severe problems
Doctor :  
But I want you to rule the cardiac problem
User :   ok,
Doctor :   Are you able to get it?
User :   besides, how ong wud it take for me to get out of acidity probelm
Doctor :  
Within 5 days of taking Nexpro
Doctor :  
You will improve
User :   ok
Doctor :  
But do not stop it suddently
Doctor :  
Continue it for some more time
Doctor :  
even though you feel better

Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor